# SDR SWAA2020010840253

- Difficulty date: January 4, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N723SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27855
- Aircraft time: 73,105 hours, 43,183 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A2700
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING OUTBOARD AFT FLAP INBOARD TRAILING EDGE DELAMINATED ON PREVIOUS REPAIR ON LOWER SURFACE.  / REPAIRED AFT FLAP IAW SRM.
